Composition : Levodropropizine 30 mg + Chlorpheniramine Maleate 2mg Syrup
Packing : 100ml With Carton
Price : Rs.Quick Enquiry
The medicine is a cough suppressant that works by lowering the cough center's activity in the brain. Chlorpheniramine Maleate is an antiallergic that works by suppressing the effects of histamine, a chemical messenger that causes cough. Justkot-ZM is a cough medicine that is used to treat dry cough. By suppressing the actions of a chemical messenger, it helps to lessen cough linked with allergies. Runny nose, sneezing, itching, and watery eyes are also relieved.
In the Treatment of the Dry Cough
Levodropropizine chlorpheniramine maleate syrup is used to treat infants and children with a dry cough. A dry cough is one that produces no phlegm or mucous. It could be caused by a cold, virus, allergies, or throat irritants and cause a tickling or itching feeling in the throat. The syrup relieves an itchy throat and suppresses a strong dry cough. It also relieves allergy symptoms such as watery eyes, sneezing, and a runny nose. Gargling with warm salt water and eating ginger or honey, in addition to taking it, will help you manage your dry cough.
While using this drug, it is important to drink enough water. Always remember that this prescription is only prescribed for a brief period of time till the condition is treated. As a result, you should not take it for an extended period of time without first visiting your doctor. It's crucial to remember that you should never encourage self-medication or provide your drugs to someone else.
Levodropropizine chlorpheniramine maleate syrup is taken with or without food, according to the doctor's instructions. The dose you receive will be determined by your medical condition and how you react to the medication. You should continue to take this medication for as long as your doctor advises. If you stop taking your medication too soon, your symptoms may return and your condition may deteriorate. Tell your doctor about any other drugs you're taking, as some of them may interact with or be affected by this one.
Vomiting, constipation, dry mouth, coordination impairment, dizziness, and difficulties paying attention are the most prevalent side effects. The majority of symptoms are only transient and will pass with time. If you have any concerns about any of these side effects, contact your doctor right immediately. This medication can also make you dizzy and sleepy.
In India, there is a high need for pediatric medicines, which is why many pharma professionals wish to start their careers in this field. Unibyte Kids is the greatest pharmaceutical firm for children. Unibyte Kids offers the greatest QA/QC approach to supplying high-quality medicine formulations to Schedule M units through its Pharma manufacturing facilities. For the greatest outcomes, we have the most up-to-date machines and equipment made with efficient technology. The company offers a comprehensive selection of children's pharmaceuticals in the form of syrups, injections, and liquids, among other pediatric products. All of these drugs are created under the guidance of good manufacturing practices and WHO accreditation. For the highest quality, dry syrup ranges for third-party manufacturing and PCD pharma franchise, contact us.